• Prostate cancer and testicular pain!

    Asked by IrisPR on Saturday, April 7, 2012

    Prostate cancer and testicular pain!

    Hi!My husband was diagnosed with prostatic cancer a few weeks ago.He started a treatment with Bicalutamide 50 mg daily but at the 3rd day of the treatment he started complaining about pain in one of his testicles.At the moment his right testicle is red and swollen.Is this pain caused by the cancer or by the pills?I'm a little worried because he can't do his normal activities like he used to.I hope you can help me.Many thanks!!

    3 Answers from the Community

    • dougbank's Avatar

      I am almost sure that this problem is not caused by the cancer. However, judging from the list of expected side effects for this drug, it doesn't look like it ought to be caused by the drug either. It could be a coincidence, but just to be safe, you should definitely call the doctor and report this problem. Make sure that the doctor knows the severity of the problem and takes it serious. If there is really severe pain, then go to the emergency room.

      Good Luck!

      over 4 years ago
    • mgm48's Avatar

      I've been on the drug for some time and would agree with Doug. CALL your doctor - I'd doubt it's anything but a coincidence and the doc should be able to help.

      over 4 years ago
    • tspoon's Avatar

      My husband takes 3 a day, no testicle pain, but, then again he cant find them either. Lol

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more prostate cancer questions.  Also, don't forget to check out our Prostate Cancer page.